# SDR YENA2020091600461

- Difficulty date: September 12, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N989JT
- Make and model: Airbus A321-231
- Aircraft serial: 07924
- Aircraft time: 11,590 hours, 2,254 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A9011RP
- Condition: Deformed
- Location: Pax Door
- Part time: 66,423 hours, 23,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, DEFORMATION PASSENGER CREW DOOR ESCAPE SLIDE RAFT IN DOOR 841 IN PASSENGER CABIN, REF AEROMAN N/R 2020-272048.  REMOVED AND REPLACED PASSENGER CREW DOOR ESCAPE SLIDE RAFT IN DOOR 841, IAW AMM 25-62-44-400-803-A.
